Opuscula Math. 26, no. 3 (2006), 387-394

Opuscula Mathematica

Further properties of the rational recursive sequence x_{n+1}=\frac{ax_{n-1}}{b+cx_{n}x_{n-1}}

Anna Andruch-Sobiło
Małgorzata Migda

Abstract. In this paper we consider the difference equation \[x_{n+1}=\frac{ax_{n-1}}{b+cx_{n}x_{n-1}}, \quad n=0,1,...\tag{E}\] with positive parameters \(a\) and \(c\), negative parameter \(b\) and nonnegative initial conditions. We investigate the asymptotic behavior of solutions of equation \(\text{(E)}\).

Keywords: difference equation, explicit formula, positive solutions, asymptotic stability.

Mathematics Subject Classification: 39A10.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Anna Andruch-Sobiło, Małgorzata Migda, Further properties of the rational recursive sequence x_{n+1}=\frac{ax_{n-1}}{b+cx_{n}x_{n-1}}, Opuscula Math. 26, no. 3 (2006), 387-394

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.